# SDR AALA202503144907

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 40,921 hours, 17,375 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: UNABLE TO RETRACT GEAR AFTER TAKE OFF, WHEN GEAR RECYCLED, WAS ABLE TO CLEAR INDICATIONS. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
